//Dreaming lightly on your own// (in_pieces) wrote in vaginapagina,
//Dreaming lightly on your own//
in_pieces
vaginapagina

antibiotics + YI = spotting?

hey everyone,

i posted i think about a week ago with some questions about a yeast infection that seemed like i was having pink tinged discharge. now i am bleeding....not enough to warrant actually wearing a tampon, but enough that a pantyliner is needed and probably needing to be changed once a day...

backstory:

diagnosed with a sinus infection 2 weeks ago. prescribed amoxicillin 2x/day for 10 days (my last pill was last friday). Last thursday i started experiencing all the characteristics of a yeast infection, and bought monistat 3. took each one, yeast infection is gone. no more burny, no more itchy!

but now...i'm spotting? i'm bleeding thats for sure, and its not a full on period. i'm on BCP and should be expecting my withdrawl bleed next thursday.

could the antibiotics and the YI cause me to have my period early? i don't think i'm pregnant at all, as the last time my bf and i had sex was the...beginning of april maybe and i had my period since then. (april 15th). i'm just curious because its pretty annoying, and i'd like to know if anyone else has experienced this.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment